Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On the restricted Cesàro summability of double Fourier series


Author: A. J. White
Journal: Trans. Amer. Math. Soc. 99 (1961), 308-319
MSC: Primary 42.00; Secondary 40.00
MathSciNet review: 0121610
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. S. Bosanquet, A solution of the Cesàro summability problem for successively derived Fourier series, Proc. London Math. Soc. (2) vol. 46 (1940) pp. 63-77. MR 0001978 (1:329d)
  • [2] -, On the summability of Fourier series, Proc. London Math. Soc. (2) vol. 31 (1930) pp. 144-164.
  • [3] J. J. Gergen, Summability of double Fourier series, Duke Math. J. vol. 3 (1937) pp. 133-148. MR 1545976
  • [4] J. J. Gergen and S. B. Littauer, Continuity and summability for double Fourier series, Trans. Amer. Math. Soc. vol. 38 (1935) pp. 401-435. MR 1501818
  • [5] J. G. Herriot, Nörlund summability of double Fourier series, Duke Math. J. vol. 11 (1944) pp. 735-754. MR 0011142 (6:126d)
  • [6] E. W. Hobson, The theory of functions of a real variable. II, Cambridge, University Press, 1926.
  • [7] C. N. Moore, On convergence factors in double series and double Fourier series, Trans. Amer. Math. Soc. vol. 14 (1913) pp. 73-104. MR 1500937
  • [8] R. E. A. C. Paley, On the Cesàro summability of Fourier series and allied series, Proc. Cambridge Philos. Soc. vol. 26 (1930) pp. 173-203.
  • [9] S. Saks, Remark on the differentiability of the Lebesgue indefinite integral, Fund. Math. vol. 22 (1934) pp. 257-261.
  • [10] A. Zygmund, Trigonometric series. II, Cambridge, University Press, 1959. MR 0107776 (21:6498)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 42.00, 40.00

Retrieve articles in all journals with MSC: 42.00, 40.00


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1961-0121610-5
Article copyright: © Copyright 1961 American Mathematical Society